# SDR HALA2010030900097

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 27,549 hours, 5,247 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM.  ATO, ON TAKE OFF ROLL RT EICAS HPSOV INDICATION ILLUM.  OK TO CONTINUE PER 36-11-2.
